# SDR AALA201509099002

- Difficulty date: September 8, 2015
- Submitted: September 12, 2015
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 68,306 hours, 25,342 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R WILL NOT CLOSE & CANNOT ARM.  REMOVED DEBRIS FROM FLOOR & GIRT BAR RETAINER.  NO FURTHER DEFECTS NOTED AMM 52-11-00-862-077.
